# SDR SWAA2022022163359

- Difficulty date: January 22, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD BOOST PUMP HOUSING CORRODED AT UPPER BONDING STRAP / [01] REMOVED UPPER SUPPORT ANGLE AT R/H BOOST PUMP FOR ACCESS TO FRONT SPAR WEB PER SRM57-20-10-1A-3;[24] REPAIRED CORROSION ON RIGHT WING FWD BOOST PUMP HOUSING AT UPPER BONDING STRAP IAW SWA EA NO. 22-157-00285 REV A;[25] VERIFIED CORRECTIVE ACTIONS STEP 24.;[26] UPDATED MEASUREMENT TABLE;[27] VERIFIED
